Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2012, Volume 57, Issue 1, Pages 141–154 (Mi tvp4435)  

This article is cited in 8 scientific papers (total in 8 papers)

On negative binomial approximation

P. Vellaisamya, N. S. Upadhyeb, V. Cekanaviciusb

a Department of Mathematics, Indian Institute of Technology, New Delhi
b The Faculty of Mathematics and Informatics, Vilnius University

DOI: https://doi.org/10.4213/tvp4435

Full text: PDF file (410 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2013, 57:1, 97–109

Bibliographic databases:

Received: 03.02.2011
Language:

Citation: P. Vellaisamy, N. S. Upadhye, V. Cekanavicius, “On negative binomial approximation”, Teor. Veroyatnost. i Primenen., 57:1 (2012), 141–154; Theory Probab. Appl., 57:1 (2013), 97–109

Citation in format AMSBIB
\Bibitem{VelUpaCek12}
\by P.~Vellaisamy, N.~S.~Upadhye, V.~Cekanavicius
\paper On negative binomial approximation
\jour Teor. Veroyatnost. i Primenen.
\yr 2012
\vol 57
\issue 1
\pages 141--154
\mathnet{http://mi.mathnet.ru/tvp4435}
\crossref{https://doi.org/10.4213/tvp4435}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3201640}
\zmath{https://zbmath.org/?q=an:1268.60017}
\elib{https://elibrary.ru/item.asp?id=20732945}
\transl
\jour Theory Probab. Appl.
\yr 2013
\vol 57
\issue 1
\pages 97--109
\crossref{https://doi.org/10.1137/S0040585X97985819}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000315946800005}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84876963179}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4435
  • https://doi.org/10.4213/tvp4435
  • http://mi.mathnet.ru/eng/tvp/v57/i1/p141

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kumar A.N., Upadhye N.S., “On Discrete Gibbs Measure Approximation to Runs”, Commun. Stat.-Theory Methods  crossref  isi
    2. Kumar A.N., “Approximations to Weighted Sums of Random Variables”, Bull. Malays. Math. Sci. Soc.  crossref  isi
    3. H. L. Gan, A. Xia, “Stein's method for conditional compound Poisson approximation”, Stat. Probab. Lett., 100 (2015), 19–26  crossref  mathscinet  zmath  isi  elib
    4. V. Cekanavicius, Approximation methods in probability theory, Universitext, Springer International Publishing Ag, 2016, 274 pp.  crossref  mathscinet  isi
    5. N. S. Upadhye, V. Cekanavicius, P. Vellaisamy, “On Stein operators for discrete approximations”, Bernoulli, 23:4A (2017), 2828–2859  crossref  mathscinet  zmath  isi
    6. A. N. Kumar, N. S. Upadhye, “On perturbations of Stein operator”, Commun. Stat.-Theory Methods, 46:18 (2017), 9284–9302  crossref  mathscinet  zmath  isi
    7. Tran Loc Hung, “Some Results on Approximation For Distributions of Random Sums By Poisson Distribution”, Vietnam J. Math., 47:2 (2019), 255–268  crossref  mathscinet  isi
    8. Jaioun K., Panichkitkosolkul W., Teerapabolarn K., “A Non-Uniform Bound on Negative Binomial Approximation Via Stein'S Method and Z-Functions”, Bull. Malays. Math. Sci. Soc., 43:1 (2020), 519–536  crossref  mathscinet  zmath  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:289
    Full text:121
    References:62
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021